Pacific Journal of Mathematics

A characterization of the subgroups of the additive rationals.

Ross A. Beaumont and H. S. Zuckerman

Article information

Source
Pacific J. Math. Volume 1, Number 2 (1951), 169-177.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1103052189

Zentralblatt MATH identifier
0043.02904

Mathematical Reviews number (MathSciNet)
MR0044522

Subjects
Primary: 20.0X

Citation

Beaumont, Ross A.; Zuckerman, H. S. A characterization of the subgroups of the additive rationals. Pacific Journal of Mathematics 1 (1951), no. 2, 169--177. http://projecteuclid.org/euclid.pjm/1103052189.


Export citation

References

  • [1] R. Baer, Abelian groups without elemets of finite order. Duke Math. J. 3 (1937), 68-122.